Публикация №9058

Название публикацииSTOCHASTIC DIFFERENTIAL EQUATIONS FOR TRACE-CLASS OPERATORS AND QUANTUM CONTINUAL MEASUREMENTS
Название на другом языке
Тип публикацииСтатья
ИзданиеSTOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS AND APPLICATIONS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2002
Том227
НомерНе задан
ГлаваНе задан
Страницы53-67
АннотацияНе задан
АвторыBarchielli A
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1997) A NOTE ON THE LONG TIME ASYMPTOTICS OF THE BROWNIAN MOTION WITH APPLICATION TO THE THEORY OF QUANTUM MEASUREMENT

(1997) CONTINUOUS QUANTUM MEASUREMENT: LOCAL AND GLOBAL APPROACHES

(1995) SCATTERING-THEORY FOR THE BELAVKIN EQUATION DESCRIBING QUANTUM PARTICLE WITH CONTINUOUSLY OBSERVED COORDINATE